# SDR REXA2014022000225

- Difficulty date: February 20, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 20,349 hours, 17,840 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL CAUTION, AFTER TAKEOFF ON FLAP RETRACTION, LEFT FLAP FAILED AT 3 DEGS, RT FAILED AT 2 DEGS.  PERFORMED TROUBLESHOOTING IAW FIM REV 45 IAW AD 2009-06-12 PARAGRAPH H 6 I & PA AD27-052N.  REMOVED SLUSH & DEBRIS FROM FLAP ACTUATORS.  NO FURTHER DEFECTS NOTED AT THIS TIME, OK FOR SERVICE.
